PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wynik├│w
2015 | 35 | 2 | 131-137
Tytuł artykułu

On the length of rational continued fractions over $­ŁöŻ_q(X)$

Autorzy
Tre┼Ť─ç / Zawarto┼Ť─ç
Warianty tytułu
J─Özyki publikacji
EN
Abstrakty
EN
Let $­ŁöŻ_{q}$ be a finite field and $A(Y) Ôłł ­ŁöŻ_{q}(X,Y)$. The aim of this paper is to prove that the length of the continued fraction expansion of $A(P);P Ôłł ­ŁöŻ_{q}[X]$, is bounded.
Słowa kluczowe
Tw├│rcy
autor
  • Facult├ę des Sciences de Sfax, D├ępartement de Math├ęmatiques, BP 1171, Sfax 3000, Tunisie
Bibliografia
  • [1] J.P. Allouche, Sur le d├ęveloppement en fraction continue de certaines s├ęries formelles, C.R. Acad. Sciences 307 (1988), 631-633.
  • [2] G. Grisel, Length of the Powers of a Rational Fraction, J. Number Theory 62 (1997), 322-337.
  • [3] G. Choquet, R├ępartition des nombres $k(3/2)^n$ et ensembles associ├ęs, (English summary) C.R. Acad. Sci. Paris S├ęr. A-B 290 13 (1980), 575-580.
  • [4] M. Hbaib and M. Jellali, On the quadratic continued fractions over $F_q(X)$, Communications in Algebra 38 (2010), 3181-3186.
  • [5] A. Lasjaunias, Diophantine approximation and continued fraction expansions of algebraic power series in positive characteristic, J. Number Theory 65 (1997), 206-225.
  • [6] M. Mend├ęs France, Fractions continues limit├ęes et th├ęorie des languages, S├ęminaire Delange-Pisot-poitou. Th├ęorie des nombres, 16 (1) (1971-1972), exp. no.9, 1-5.
  • [7] M. Mend├ęes France, Quelques probl├ęmes relatifs ├á la th├ęorie des fractions continues limit├ęes, S├ęminaire Delange-Pisot-poitou. Th├ęorie des nombres 13 (1) (1971-1972), exp. no.2, 1-6.
  • [8] M. Mend├ęs France, Remarks and problems on finite and periodic continued fractions, Enseign. Math. 39 (1993), 249-257.
  • [9] M. Mend├ęs France, Sur les fractions continues limit├ęs, Acta Arith. 23 (1973), 207-215.
  • [10] J. Mikusinski, Sur certaines fractions continues finies, Ann. Polon. Math. (1954), 203-206.
  • [11] M. Mkaouar, Quelques propri├ęt├ęs m├ętriques des fractions continues dans un corps fini, Soc. Math. Tunisie (1996), 120-130.
  • [12] M. Mkaouar, Sur le d├ęveloppement en fraction continue des s├ęries formelles quadratiques sur $F_q(X)$, Acta Arith. XCII. 3 (2001), 241-251.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1236
JavaScript jest wy┼é─ůczony w Twojej przegl─ůdarce internetowej. W┼é─ůcz go, a nast─Öpnie od┼Ťwie┼╝ stron─Ö, aby m├│c w pe┼éni z niej korzysta─ç.